Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Bethuel - G. Orlandi - D. Smets

Improved estimates for the Ginzburg-Landau equation: the elliptic case

created by orlandi on 26 Oct 2005
modified on 09 May 2007

[BibTeX]

Published Paper

Inserted: 26 oct 2005
Last Updated: 9 may 2007

Journal: Ann. Sc. Norm. Super. Pisa Cl. Sci. (5)
Volume: 4
Number: 2
Pages: 319-355
Year: 2005

Abstract:

We derive estimates for various quantities which are of interest in the analysis of the Ginzburg-Landau equation, and which we bound in terms of the GL-energy $E_\varepsilon$ and the parameter $\varepsilon$. These estimates are local in nature, and in particular independent of any boundary condition. Most of them improve and extend earlier results on the subject.

2000 Mathematics Subject Classification : 35J60, 35B40, 35Q40, 31B35, 46E35.

Keywords: Elliptic equations, Ginzburg-Landau, Potential theory


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1